I have two, big knots of fatty tissue on the sides of my thighs. They came from 32separate injections( time sepArations by MONTHS) that I used for quick corrections of highs due to faulty infusion sets.
The oldest knot has been on my leg for about two years, another “la knot” was incurred in August 2009, it is appearing to be geting larger and is swollen and a bit sore. i took 4-6 insulin shots a day for many years prior to pump usage… and never had such a problem… I had some lumpiness and atrophy but not like these two …
And what is a bit unconcerting to me is that they came from the trauma of just One ( faulty?) injection every 3-6 months U know, when your skin sometimes appears to sell and get a little soreness/redness after an injection? That had happened to me but nothing like this!!I do not regularly take shots, as I have been on a pump for onnver 6 years. I forget the name for this condition "liperadipose-something?"
Could it be that I am getting senstive/allergic to the needles? I do not have such lumpiness from my infusion set insertion needle, nor owith the CGMS inserter… I have a sore spot that appears to be growing into a another knot like this from a correction Injection I took on Monday when I inadvertently did not recconnect my infuison set properly after a shower and ran high while also NOT connected to my CGMS ( When It rains, it pours) I corrected with a syringe, and again I got a “LUMP”, which is not as big, but is sore…What could be going on?
Will I have to get plastic surgery to get rid of them? I can stand the varicose veins and the cellulite, but I really do not like these fatty bumps? Could they be scar tissue, adipose tissue from singular trauma? Suggestions?